JournalszaaVol. 28, No. 1pp. 57–65

Remarks on <em>C<sup>1,γ</sup></em>-Regularity of Weak Solutions to Elliptic Systems with BMO Gradients

  • Josef Daněček

    Technical University of Brno, Czech Republic
  • Oldrich John

    Charles University, Praha, Czech Republic
  • Jana Stará

    Charles University, Praha, Czech Republic
Remarks on <em>C<sup>1,γ</sup></em>-Regularity of Weak Solutions to Elliptic Systems with BMO Gradients cover
Download PDF

Abstract

The interior C1,γ-regularity for a weak solution with BMO-gradient of a nonlinear nonautonomous second order elliptic systems is investigated.

Cite this article

Josef Daněček, Oldrich John, Jana Stará, Remarks on <em>C<sup>1,γ</sup></em>-Regularity of Weak Solutions to Elliptic Systems with BMO Gradients. Z. Anal. Anwend. 28 (2009), no. 1, pp. 57–65

DOI 10.4171/ZAA/1372